# SDR ABXA20130722496

- Difficulty date: July 22, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T22247
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT ON LT WING OTBD AUX TRACK OTBD LOWER STRUT CORRODED AROUND NUTPLATES. R & R NR 2 SLAT OTBD AUX TRACK AND OTBD LOWER STRUT IAW SRM 51-40-02, PARA 7B AND REA B657-60610, ACFT GROUNDED.
